# SDR 2004FA0000521

- Difficulty date: April 15, 2004
- Submitted: June 29, 2004
- Operation: General aviation
- Aircraft: N103JH
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570087
- Engine: Cont TSIO360*
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 9937711
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER FROM WASHING THE AIRCRAFT WENT DOWN LEFT SIDE WINDOW INTO SWITCH PANEL CAUSING MASTER SWITCH TO ACTIVATE MASTER SOLENOID (WHEN IN OFF POSITION).  THE WATER FROM WASHING ALSO CAUSED LT ENGINE STARTER SWITCH TO ACTIVATE STARTER SPINNING PROPELLER (WHEN IN OFF POSITION)  NOTE:  PROP STARTED TO SPIN ABOUT 1 HOUR AFTER WASHING.
